# SDR ABXR2011122200058

- Difficulty date: June 7, 2011
- Submitted: December 22, 2011
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N734AG
- Make and model: Boeing 76725D
- Aircraft serial: 24734
- Aircraft time: 96,061 hours, 12,180 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Acoustic Liner
- Part number: 2242101543
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET COWL INNER BARREL ACOUSTIC LINER CORRODED AT 4 O'CLOCK POSITION.  REPAIRED INNER ACOUSTIC BARREL PANEL ON CWO 23052-0001 IAW ROHR MM 71-11-16, REPAIR NR 15, REV 40, FEB 1/11.
